# SDR UPS96821024

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Lt/Rt Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SPEC, LT AND RT NOSE LANDING GEAR DOOR ACCESS PLATE INNER DOUBLERS HEAVILY  CORRODED.  REPLACED INNER DOUBLERS PER SRM 51-1-20D AND SRM 51-1-21.
